Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Boils under the skin on palms, skin starts to peel once boils disappear. Similar eruptions on sides of feet. Cause and cure?

I have little boils on my palms. None itchy. Not swollen boils. They seem under the skin. After some time, they disappear and my skin starts to peel. On my feet , same happens but it s at the sides of the feet along the side of the soles, not under the soles. A bit itchy, sticky fluid. Dries up and is scaly. I m worried.
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,
Thanks for writing in.

The most common cause in your case is pompholyx .

It is caused by a type of endogenous eczema.
It is common and treatable.

You can take oral medications like antihistaminics and steroids,antibiotics.
Also you can apply steroid antibiotic based cream over the affected area.
Keep the area clean and dry.
It better to visit a dermatologist before taking these medication.
The rash is considered noncontagious.

I encourage you to visit a qualified dermatologist for proper advise and treatment.

Hope this helps.


STD & leprosy
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor